# SDR UPS06M47956

- Difficulty date: August 17, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 47,192 hours, 8,825 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1840 L26-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-3C TRANSFERRED FROM LOG PAGE 601439 ITEM 1: D330884 FUSELAGE SKIN DENT REPAIR AT STA 1840 BETWEEN LONGERON 27L AND 28L.  CUT OUT DAMAGE IN FUSELAGE SKIN, FABRICATED, AND INSTALLED REPAIR IAW SAA EA NR: 011-5320-01-A0388.
